# SDR DALA2022041802638

- Difficulty date: March 13, 2020
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CRACKS FOUND AT STA 1640 FRAME WEB AT S-14R. REPAIR PER ER/A 586185-14AD. CORRECTIVE ACTION: SUMMARY OF NRC 00486-CORROSION LEVEL 2-WEB ON STA 1620-1640 S- 17RH ON CAB PAX WAS REPAIRED PER B757-200 SRM 51-70-13. (1527881)
